# SDR AALA960284

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N303AA
- Make and model: Boeing 767223
- Aircraft serial: 22309
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T1400
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND AND BLENDED DAMAGE ON THE RT PYLON INBOARD SIDE SKIN.  FOUND THE BLEND EXCEEDED SRM LIMITS.  REFINISHED BLENDED AREA PER SRM.  APPROVED FOR CONTINUED SERVICE WITH NOTED CONDITION BY ENGINEERING PER MRB 767-1141.    TST:  43,462.33 HRS.  CYCLES, 13,660.  (X)
